# SDR USAA2013012200021

- Difficulty date: January 20, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 46,972 hours, 19,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LIGHT OVERWING AREA LENS COVER BROKEN OFF.  MAINTENANCE INSTALLED EMERGENCY EXIT LIGHT LENS COVER ON OVERWING EXIT AREA.  REFERENCE AMM CHAPTER 20.
